Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Have had a Mirena IUD. Severe lower abdominal pain. Suggest

I have had a Mirena IUD for about a year now and have been having severe lower abdominal pain for about three days now. I am about 5 ft 7 in., and weigh about 150 lbs. I have two children, the youngest being 18 months old, and had an IUD (Mirena) for 3.5 years in between first and second, and never really had this issue. I just want to know if there s any possibility I could be pregnant. I haven t had a period since last month, and don t really have one but three times a year.
Asked On : Sat, 8 Sep 2012
Answers:  1 Views:  298
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Urologist 's  Response
Jul 2016
You have inserted IUD a year back and getting severe pain now.Pl take plain X ray abdomen to rule out whether it has not moved out of uterine cavity.There are instances of IUD moving out of uterine cavity,It can be removed laporoscopicaly.
Answered: Tue, 11 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor